# SDR COMA0160296

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 968 hours, 871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6464
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROWS 1 THRU 5 ARE INOPERABLE.  REPLACED THE CABLE ASSY.
